# SDR AALA202210191516

- Difficulty date: October 16, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737823
- Aircraft serial: 44475
- Aircraft time: 5,076 hours, 1,939 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Smoke
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 1 OVEN IN FIRST CLASS GALLEY SMOKED WHEN TURNED ON FLIGHT ATTENDANT REPORTS FOUND REMNANTS POSSIBLE CAUSE. REMOVED AND REPLACED NUMBER 1 OVEN PER AMM 25-32-03.
